MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number S54LX GO GO LX WITH CTS 4 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user was hit by a car while in the device.Not a product issue.
 
Event or Problem Description
Provider alleges end user was hit by a car while on unit.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea, pa
MDR Report Key10128391
Report Number2530130-2020-00054
Device Sequence Number16682439
Product Code ITI
UDI-Device Identifier00606509300193
UDI-Public00606509300193
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS54LX GO GO LX WITH CTS 4 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;